Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On compact hyperbolic manifolds of Euler characteristic two

Vincent Emery

Algebraic & Geometric Topology 14 (2014) 853–861
Bibliography
1 M Baker, M Boileau, S Wang, Towers of covers of hyperbolic $3$–manifolds, Rend. Istit. Mat. Univ. Trieste 32 (2001) 35 MR1893391
2 M Belolipetsky, On volumes of arithmetic quotients of $\mathrm{SO}(1,n)$, Ann. Sc. Norm. Super. Pisa Cl. Sci. 3 (2004) 749 MR2124587
3 M Belolipetsky, Addendum to: “On volumes of arithmetic quotients of $\mathrm{SO}(1,n)$”, Ann. Sc. Norm. Super. Pisa Cl. Sci. 6 (2007) 263 MR2352518
4 M Belolipetsky, V Emery, On volumes of arithmetic quotients of $\mathrm{PO}(n,1)^\circ$, $n$ odd, Proc. Lond. Math. Soc. 105 (2012) 541 MR2974199
5 N Bergeron, A Venkatesh, The asymptotic growth of torsion homology for arithmetic groups, J. Inst. Math. Jussieu 12 (2013) 391 MR3028790
6 A Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. 7 (1974) 235 MR0387496
7 A Borel, G Prasad, Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups, Inst. Hautes Études Sci. Publ. Math. (1989) 119 MR1019963
8 F Calegari, N M Dunfield, Automorphic forms and rational homology $3$–spheres, Geom. Topol. 10 (2006) 295 MR2224458
9 D I Cartwright, T Steger, Enumeration of the $50$ fake projective planes, C. R. Math. Acad. Sci. Paris 348 (2010) 11 MR2586735
10 H Cohen, others, The Bordeaux database
11 M Conder, C Maclachlan, Compact hyperbolic $4$–manifolds of small volume, Proc. Amer. Math. Soc. 133 (2005) 2469 MR2138890
12 V Emery, Du volume des quotients arithmétiques de l'espace hyperbolique, PhD thesis, University of Fribourg (2009)
13 B Everitt, J G Ratcliffe, S T Tschantz, Right-angled Coxeter polytopes, hyperbolic six-manifolds, and a problem of Siegel, Math. Ann. 354 (2012) 871 MR2983072
14 S Freundt, QaoS online database
15 D Gabai, R Meyerhoff, P Milley, Minimum volume cusped hyperbolic three-manifolds, J. Amer. Math. Soc. 22 (2009) 1157 MR2525782
16 F E A Johnson, Locally symmetric homology spheres and an application of Matsushima's formula, Math. Proc. Cambridge Philos. Soc. 91 (1982) 459 MR654091
17 R Kellerhals, T Zehrt, The Gauss–Bonnet formula for hyperbolic manifolds of finite volume, Geom. Dedicata 84 (2001) 49 MR1825344
18 C Long, Small volume closed hyperbolic $4$–manifolds, Bull. Lond. Math. Soc. 40 (2008) 913 MR2439657
19 A M Odlyzko, Bounds for discriminants and related estimates for class numbers, regulators and zeros of zeta functions: A survey of recent results, Sém. Théor. Nombres Bordeaux 2 (1990) 119 MR1061762
20 G Prasad, Volumes of $S$–arithmetic quotients of semi-simple groups, Inst. Hautes Études Sci. Publ. Math. (1989) 91 MR1019962
21 G Prasad, S K Yeung, Fake projective planes, Invent. Math. 168 (2007) 321 MR2289867
22 G Prasad, S K Yeung, Arithmetic fake projective spaces and arithmetic fake Grassmannians, Amer. J. Math. 131 (2009) 379 MR2503987
23 G Prasad, S K Yeung, Nonexistence of arithmetic fake compact Hermitian symmetric spaces of type other than $A_n$ $(n\leq 4)$, J. Math. Soc. Japan 64 (2012) 683 MR2965425
24 A A Ryzhkov, V I Chernousov, On the classification of maximal arithmetic subgroups of simply connected groups, Mat. Sb. 188 (1997) 127 MR1481667
25 J P Serre, Cohomologie des groupes discrets, from: "Prospects in mathematics", Princeton Univ. Press (1971) 77 MR0385006
26 J Tits, Classification of algebraic semisimple groups, from: "Algebraic Groups and Discontinuous Subgroups", Amer. Math. Soc. (1966) 33 MR0224710
27 J Tits, Reductive groups over local fields, from: "Automorphic forms, representations and $L$–functions, Part 1" (editors A Borel, W Casselman), Proc. Sympos. Pure Math. 33, Amer. Math. Soc. (1979) 29 MR546588
28 H C Wang, Topics on totally discontinuous groups, from: "Symmetric spaces" (editors W M Boothby, G L Weiss), Dekker (1972) 459 MR0414787